| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -13.50/1.5/073 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od).It was reported that the lens was explanted and replaced due to length.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: b5-event description: the lens diopter should be corrected to: -13.50/2.50/088.Additional information: h3-device evaluation: returned product evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.Claim# (b)(4).